Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I recenlty developed huge acne lumps under my skin i really dont know what they are called but they take forever to go away. I think its from proactiv reparing lotion......has anyone else had this problem and any advice how to get rid of these lumps?

Share this post


Link to post
Share on other sites

I have heard almost 3/1 stories of proactiv making it worse than better. I would say get off of ProActiv. I think AcneFree is better than them.

Share this post


Link to post
Share on other sites
I have heard almost 3/1 stories of proactiv making it worse than better. I would say get off of ProActiv. I think AcneFree is better than them.

Share this post


Link to post
Share on other sites
I have heard almost 3/1 stories of proactiv making it worse than better. I would say get off of ProActiv. I think AcneFree is better than them.

they both use the same medication, benzoyl peroxide. the cysts may be cause by an allergy to BP. i recommend stopping the proactiv and any other BP product. try something with salycilic acid instead. You should probably see a dermatologist since you do have cystic acne, and be sure to mention to him/her your possible allergy to BP.

Share this post


Link to post
Share on other sites

I actually hate proactiv with a passion now. Not just because it didn't work well for me but because all that BP seemed to give me lines (possibly small wrinkles) in the area right between my eyes on my nose bridge. I'd get off proactiv, and only use BP for a spot treatment when needed. I'd switch to a gentle cleanser such a cetaphil, I really like paula's choice cleanser. Yeah those sound like cysts, don't squeeze em! They can leave scars if you mess with them.

Plus proactiv is WAY too exspensive. I can get better results from stuff from wal-mart. :lol: Thank god I recently canceled my order and can maybe I can have alot more extra money now.

Share this post


Link to post
Share on other sites

UPDATE: i have stoped using BP for a week no more cysts :D but now have heaps of whiteheads and really oily skin.So i kinda figured BP gets rid of the oil from my skin but also causes irritation... any advice???

ah i hate summer! i get oily skin/break outs. :shrug:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×